# SDR UALA2013031401505

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 40,402 hours, 17,528 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ELEC SMELL IN AFT CABIN NOT ABLE TO IDENTIFY SOURCE.  DISSIPATED IN FIVE MINUTES.  ACCOMPLISHED ELECTRICAL SMELL INSPECTION PER MM 24-00-00-810-823-A.  REMOVED VIDEO MONITORS AND INSPECTED WIRING UNDERNEATH SEATS.  NO IRREGULARITIES NOTED. NO CIRCUIT BREAKERS TRIPPED OR ECAM MESSAGES. OK TO CONTINUE.
